Candida Causing Chest Tightness and Pain
I have been diagnosed by my doctor with Chronic Fatigue Syndrome and Coeliac Disease. I am also being treated by a nutritionist for candida. This is my sixth week on the diet and second week taking anti-fungals.
I have symptoms such as extreme fatigue, brain fog, poor memory, anaemia, poor circulation, gluten intolerance, facial rash, etc but for me, the most troubling symptom is chest tightness/pain. I've had this for years (I thought it was 'just' anxiety) although it has become much worse during the last year. Medical tests show that my heart is fine.
I've read that candida can cause chest pain but I'm not sure why. My nutritionist says it could be due to too much calcium (apparently my calcium/magnesium ratio is high) and I've also read that the candida can colonise areas within the chest.
Does this sound right? I'd like to know more about it because the more I know about how it all works, the more I'll be able to have faith that this treatment will work. I do feel a little better in myself but this chest tightness stops me breathing properly and it feels like the source of my fatigue. In short, it's distressing! Any information would be very gratefully received.
Candida can cause chest tightness. It can also cause symptoms mimicking Chronic Fatigue Syndrome and Coeliac Disease (or Celiac Disease for my North American visitors).
Chest tightness can also be caused by many other things - anemia certainly being one of them. Nutritionally speaking, it
can come from deficiencies in magnesium, vitamin D, and vitamin C.
Candida of course can cause a wide-range of nutritional deficiencies, so it could be a unifying cause of all your health issues. Candida overgrowth
in the intestines will make it difficult for your body to properly absorb nutrients from food. Once you have systemic candida
, it can colonize your internal organs.
But candida cannot overgrow unless one's body pH is too acidic. Have you ever tested your saliva pH
or urine pH
When we suffer from acidosis
, our red blood cells lose their ability to repel one another and end up sticking to each other instead - like stacks of coins (called Rouleaux).
This red cell clumping makes it incredibly difficult to get oxygen out to the tiny capillaries (blood flows from the heart to the arteries, that narrow into arterioles, that narrow further to the capillaries). The results are a body that becomes oxygen deprived, sick, and of course very tired.
Since you are exhibiting the symptoms of a systemic candida infection, the anti-fungals will not be enough. It might knock the levels of the yeast down but, once you are through with the drug, they will come back. Getting back to body pH balance
will be the only way to get rid of the yeast for good. That will also allow your body to start rebuilding its nutrient reserves.
Hopefully this has been helpful. If something is unclear, please feel free to use the comment link below.
Wishing you the best of health,